# SDR SIMA20131111003

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 9,622 hours, 6,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOURECENT EMERGENCY LIGHT BROKEN.   REMOVED AND REPLACED LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
